# SDR REXA2013081001511

- Difficulty date: August 10, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT IS CORRODED IN NUMEROUS AREAS FROM FS 280-310.  REPAIRED RT FLOOR SUPPORT IAW REO 690-53-21-516, PN CR3214-5-3.
